American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Andreas Axelsson. Non-unique solutions to boundary value problems for non-symmetric divergence form equations. Trans. Amer. Math. Soc. 362 (2010) 661-672. MR 2551501.
Abstract, references, and article information   
View Article: PDF

[2] Aline Bonami, Sandrine Grellier and Mohammad Kacim. Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008) 1377-1390. MR 2357699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. Aimar, L. Forzani and R. Scotto. On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis. Trans. Amer. Math. Soc. 359 (2007) 2137-2154. MR 2276615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. Alpay, T. Constantinescu, A. Dijksma and J. Rovnyak. Notes on interpolation in the generalized Schur class. II. Nudel$'$man's problem. Trans. Amer. Math. Soc. 355 (2003) 813-836. MR 1932727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Petermichl and S. Pott. An estimate for weighted Hilbert transform via square functions. Trans. Amer. Math. Soc. 354 (2002) 1699-1703. MR 1873024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christoph Thiele. The quartile operator and pointwise convergence of Walsh series. Trans. Amer. Math. Soc. 352 (2000) 5745-5766. MR 1695038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Albrecht Böttcher and Yuri I. Karlovich. Toeplitz operators with PC symbols on general Carleson Jordan curves with arbitrary Muckenhoupt weights. Trans. Amer. Math. Soc. 351 (1999) 3143-3196. MR 1650069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Changsun Choi. A weak-type inequality for differentially subordinate harmonic functions. Trans. Amer. Math. Soc. 350 (1998) 2687-2696. MR 1617340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wo-Sang Young. Weighted norm inequalities for Vilenkin-Fourier series . Trans. Amer. Math. Soc. 340 (1993) 273-291. MR 1124174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Idris Assani and Karl Petersen. The helical transform as a connection between ergodic theory and harmonic analysis . Trans. Amer. Math. Soc. 331 (1992) 131-142. MR 1075378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sagun Chanillo, Douglas S. Kurtz and Gary Sampson. Weighted weak $(1,1)$ and weighted $L\sp p$ estimates for oscillating kernels . Trans. Amer. Math. Soc. 295 (1986) 127-145. MR 831193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steven Bloom. A commutator theorem and weighted BMO . Trans. Amer. Math. Soc. 292 (1985) 103-122. MR 805955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Takafumi Murai. Singular integral operators of Calder\'on type and related operators on the energy spaces . Trans. Amer. Math. Soc. 288 (1985) 161-178. MR 773054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul Nevai. Mean convergence of Lagrange interpolation. III . Trans. Amer. Math. Soc. 282 (1984) 669-698. MR 732113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Marshall Ash. Weak restricted and very restricted operators on $L\sp{2}$ . Trans. Amer. Math. Soc. 281 (1984) 675-689. MR 722768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edwin Hewitt and Gunter Ritter. Conjugate Fourier series on certain solenoids . Trans. Amer. Math. Soc. 276 (1983) 817-840. MR 688979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ernst Adams. On weighted norm inequalities for the Hilbert transform of functions with moments zero . Trans. Amer. Math. Soc. 272 (1982) 487-500. MR 662048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jan-Olov Strömberg and Richard L. Wheeden. Relations between $H\sp{p}\sb{u}$ and $L\sp{p}\sb{u}$ with polynomial weights . Trans. Amer. Math. Soc. 270 (1982) 439-467. MR 645324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Chanillo. On the weak behaviour of partial sums of Legendre series . Trans. Amer. Math. Soc. 268 (1981) 367-376. MR 632534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joaquim Bruna. Boundary interpolation sets for holomorphic functions smooth to the boundary and BMO . Trans. Amer. Math. Soc. 264 (1981) 393-409. MR 603770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Burgess Davis. Hardy spaces and rearrangements . Trans. Amer. Math. Soc. 261 (1980) 211-233. MR 576872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. P. Boas. Some theorems on Fourier transforms and conjugate trigonometric integrals . Trans. Amer. Math. Soc. 40 (1936) 287-308. MR 1501874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Antoni Zygmund. Some points in the theory of trigonometric and power series . Trans. Amer. Math. Soc. 36 (1934) 586-617. MR 1501757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1